# SDR DL72S970655

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: B Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, COMPLETE LOSS OF 'B' HYD SYSTEM OCCURRED.  FOUND PRESSURE LINE TO THE HYD MODULE CRACKED, REPLACED SAME.  REPLACED CASE DRAIN FILTERS, NO CONTAMINATION FOUND.  OPERATION OF ALL FLIGHT CONTROLS NORMAL.
